Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2014, Article ID 485647, 10 pages
http://dx.doi.org/10.1155/2014/485647
Research Article

Multiple Positive Solutions for a Coupled System of -Laplacian Fractional Order Two-Point Boundary Value Problems

1Department of Applied Mathematics, Andhra University, Visakhapatnam 530 003, India
2Department of Mathematics, MVGR College of Engineering, Vizianagaram 535 005, India

Received 24 February 2014; Accepted 21 April 2014; Published 7 May 2014

Academic Editor: Bashir Ahmad

Copyright © 2014 K. R. Prasad and B. M. B. Krushna. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper establishes the existence of at least three positive solutions for a coupled system of -Laplacian fractional order two-point boundary value problems, , , , , , , , , , , by applying five functionals fixed point theorem.